Volume 25, issue 2 (2021)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 25
Issue 2, 547–1085
Issue 1, 1–546

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
The Gromov–Lawson codimension $2$ obstruction to positive scalar curvature and the $C^*$–index

Yosuke Kubota and Thomas Schick

Geometry & Topology 25 (2021) 949–960
Bibliography
1 A Engel, Wrong way maps in uniformly finite homology and homology of groups, J. Homotopy Relat. Struct. 13 (2018) 423 MR3802801
2 M Gromov, H B Lawson Jr., Positive scalar curvature and the Dirac operator on complete Riemannian manifolds, Inst. Hautes Études Sci. Publ. Math. 58 (1983) 83 MR720933
3 B Hanke, D Pape, T Schick, Codimension two index obstructions to positive scalar curvature, Ann. Inst. Fourier (Grenoble) 65 (2015) 2681 MR3449594
4 B Hanke, T Schick, Enlargeability and index theory, J. Differential Geom. 74 (2006) 293 MR2259056
5 N Higson, T Schick, Z Xie, C–algebraic higher signatures and an invariance theorem in codimension two, Geom. Topol. 22 (2018) 3671 MR3858772
6 Y Kubota, The relative Mishchenko–Fomenko higher index and almost flat bundles, II : Almost flat index pairing, preprint (2019) arXiv:1908.10733
7 M Nitsche, T Schick, R Zeidler, Transfer maps in generalized group homology via submanifolds, preprint (2019) arXiv:1906.01190
8 J Rosenberg, C–algebras, positive scalar curvature, and the Novikov conjecture, Inst. Hautes Études Sci. Publ. Math. 58 (1983) 197 MR720934
9 T Schick, The topology of positive scalar curvature, from: "Proceedings of the International Congress of Mathematicians, II" (editors S Y Jang, Y R Kim, D W Lee, I Yie), Kyung Moon Sa (2014) 1285 MR3728662